MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; DRIVER SHAFT, 1/4" QUICK-CONNECT

GLOBUS MEDICAL, INC. CREO; DRIVER SHAFT, 1/4" QUICK-CONNECT
Model Number 6067.0055
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The instrument is unavailable for evaluation.The broken tip is not secured via any mechanical thread or feature which would prohibit it from becoming separated from the set screw.Creo quick-connect driver tip is made from 465 or 455 stainless steel which is commonly used in surgical tools and instruments and is not intended to be implanted.No determination could be made as to the cause of the breakage.
 
Event or Problem Description
During final tightening, the driver tip broke off in the set screw.The set screw was then sealed into the tulip, with the driver tip sealing the set screw leaving no way to remove or revise.

Brand Name
CREO
Common Device Name
DRIVER SHAFT, 1/4" QUICK-CONNECT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18826247
Report Number3004142400-2018-00043
Device Sequence Number16896232
Product Code LXH
UDI-Device Identifier00889095167955
UDI-Public00889095167955
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6067.0055
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale